# SDR UALA2011021000703

- Difficulty date: February 9, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 74,009 hours, 21,500 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: S271N3022
- Part serial: 3926
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT HYD RSV PRESS ON EICAS AND OVHD PANEL ON TAXI IN.  REPLACED RESEVOIR PRESSURE SWITCH AND RESERVOIR DEPRESSURIZATION VALVE.  OPS CHECKED FOR 10 MINUTES, CHECKED OK.
